| Model Number |
1516-20-706 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/26/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient's right knee was replaced on (b)(6) 2021 by a surgeon, at the same hospital.Approximately two weeks later, the patient fell and busted open his incision site.Surgeon with the assistance of the other surgeon, irrigated and debrided the patient's knee.They also swapped out the primary attune insert for a replacement insert (b)(4).A little more than two weeks later, the patient's knee become infected, so surgeon irrigated and debrided it a second time.Swapped out the insert a second time as well.Doi: (b)(6) 2022 (b)(4); dor: (b)(6) 2022; right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.